# SDR SWAA2024050969922

- Difficulty date: April 3, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER RIB AT STAB STA 129.50 IS CRACKED AT 2ND STIFFENER<[01] CUT AND REMOVED CRACK DAMAGE ON LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 129.50 AT 2ND STIFFENER FROM FRONT SPAR AND INSTALLED REPAIR IAW SRM 55-10-09-2R-4 REPAIR 4.;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
